# SDR DL76G071374

- Difficulty date: October 21, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 30,228 hours, 11,658 cycles
- Engine: Ge CF680C2B6F
- Engine time: 32,507 hours, 10,125 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 21SN4182A
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANNUNCIATED AS ADVANCED POWER FOR T/O, DISC TO AT 74 KTS.  NO LIGHT ON RECALL.  T/S PER FIM.  PRV CHECKED NORMAL.  REPLACED OVERPRESSURE SWITCH PER AMM.
